# SDR AWXA9800076

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ASNA2223
- Condition: Corroded
- Location: Bs  808
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-6 INSPECTION, FOUND SEAT TRACK NR 4 STN 808 AND SEAT TRACK NR 3 STN 808 CORRODED PAST SRM LIMITS 53-00-15.  EFFECTED AREAS REPAIRED PER SRM 53-00-15, PAGE 204 USING EXTRUSION 7075-T6.
